# SDR FDEA201402020233

- Difficulty date: February 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397308020800
- Condition: Corroded
- Location: Fuselage
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 60 - 61, STRINGER 46R, STRINGER CORRODED.  REPLACED THE CORRODED STRINGER WITH A NEW ONE PER A300-600 SRM51-40-21 AT AFT   CARGO FR58-FR65, S-46R LOCATION.
